Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 98, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 30, 2014, 2:44 AM PST. It took effect at Dec 1, 2014, 3:00 AM PST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2014, 2:44 AM PST (10:44 UTC)
- In effect from
- Dec 1, 2014, 3:00 AM PST
- Expired
- Dec 3, 2014, 9:00 AM PST
- In force
- 54 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
463 WHUS76 KEKA 301044 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 AM PST SUN NOV 30 2014 PZZ470-301845- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-141130T1700Z/ /O.NEW.KEKA.SC.Y.0098.141201T1600Z-141202T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 AM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM PST MONDAY. * WINDS...SE 5 TO 15 KT TODAY INCREASING TO 15 TO 25 KT ON MONDAY. * WAVES...NW 8 TO 10 FT AT 12 SECONDS AND S 5 FT AT 8 SECONDS TODAY. SUBSIDING TO S 5 FT AT 8 SECONDS AND NW 5 FT AT 12 SECONDS TONIGHT. BUILDING TO S AT 8 FT AT 8 SECONDS ON MONDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-301845- /O.NEW.KEKA.SC.Y.0098.141201T1600Z-141202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 AM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 3 AM PST TUESDAY. * WINDS...SE 10 TO 20 KT TODAY INCREASING TO SE AT 20 TO 25 KT ON MONDAY. * WAVES...NW AROUND 9 FT AT 12 SECONDS TODAY BECOMING S 8 FT AT 8 SECONDS AND NW 4 FT AT 10 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
15 follow-up statements
178 WHUS76 KEKA 301707 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 907 AM PST SUN NOV 30 2014 PZZ470-010115- /O.EXP.KEKA.SC.Y.0096.000000T0000Z-141130T1700Z/ /O.NEW.KEKA.SC.Y.0099.141130T1707Z-141130T2000Z/ /O.CON.KEKA.SC.Y.0098.141201T1600Z-141202T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 907 AM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM PST MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. * WINDS...SE 5 TO 15 KT TODAY INCREASING TO 15 TO 25 KT ON MONDAY. * WAVES...NW 8 TO 10 FT AT 12 SECONDS AND S 5 FT AT 8 SECONDS TODAY. SUBSIDING TO S 5 FT AT 8 SECONDS AND NW 5 FT AT 12 SECONDS TONIGHT. BUILDING TO S AT 8 FT AT 8 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-302000- /O.NEW.KEKA.SC.Y.0099.141130T1707Z-141130T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 907 AM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. * WAVES...NW 8 TO 10 FT AT 12 SECONDS SUBSIDING QUICKLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-010115- /O.CON.KEKA.SC.Y.0098.141201T1600Z-141202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 907 AM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 3 AM PST TUESDAY... * WINDS...SE 10 TO 20 KT TODAY INCREASING TO SE AT 20 TO 25 KT ON MONDAY. * WAVES...NW AROUND 9 FT AT 12 SECONDS TODAY BECOMING S 8 FT AT 8 SECONDS AND NW 4 FT AT 10 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
271 WHUS76 KEKA 301953 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1153 AM PST SUN NOV 30 2014 PZZ470-010400- /O.CAN.KEKA.SC.Y.0099.000000T0000Z-141130T2000Z/ /O.CON.KEKA.SC.Y.0098.141201T1600Z-141202T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1153 AM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM PST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. * WAVES...SW BUILDING 8 FT AT 8 SECONDS ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-302100- /O.CAN.KEKA.SC.Y.0099.000000T0000Z-141130T2000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1153 AM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-010400- /O.CON.KEKA.SC.Y.0098.141201T1600Z-141202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1153 AM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 3 AM PST TUESDAY... * WINDS...SE 15 TO 25 KT ON MONDAY. * WAVES...S 8 TO 9 FT AT 8 SECONDS MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
344 WHUS76 KEKA 302249 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 PM PST SUN NOV 30 2014 PZZ475-010700- /O.EXT.KEKA.SC.Y.0098.141201T1100Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 PM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY... * WINDS...SE 15 TO 25 KT. * WAVES...S BUILDING TO 7 TO 9 FT AT 7 TO 8 SECONDS OVERNIGHT TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-010700- /O.EXT.KEKA.SC.Y.0098.141201T1700Z-141202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 249 PM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY... * WINDS...SE 15 TO 25 KT ON MONDAY. * WAVES...S BUILDING TO 7 TO 9 FT AT 7 TO 8 SECONDS MONDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
037 WHUS76 KEKA 010456 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PST SUN NOV 30 2014 PZZ475-011300- /O.CON.KEKA.SC.Y.0098.141201T1100Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 PM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO 3 PM PST TUESDAY... * WINDS...SE 15 TO 25 KT. * WAVES...S BUILDING TO 7 TO 9 FT AT 7 TO 8 SECONDS OVERNIGHT TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-011300- /O.CON.KEKA.SC.Y.0098.141201T1700Z-141202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 PM PST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY... * WINDS...SE 15 TO 25 KT ON MONDAY. * WAVES...S BUILDING TO 7 TO 9 FT AT 7 TO 8 SECONDS MONDAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
080 WHUS76 KEKA 011034 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PST MON DEC 1 2014 PZZ475-011845- /O.CON.KEKA.SC.Y.0098.141201T1100Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...SE 15 TO 25 KT. * WAVES...S BUILDING TO 7 TO 9 FT AT 7 TO 8 SECONDS THROUGH TONIGHT BUILDING TO AROUND 10 FT AT 10 SECONDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-011845- /O.CON.KEKA.SC.Y.0098.141201T1700Z-141202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST TUESDAY... * WINDS...SE 10 TO 20 KT THROUGH TONIGHT. * WAVES...S BUILDING TO 7 TO 8 FT AT 7 TO 8 SECONDS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
489 WHUS76 KEKA 011637 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PST MON DEC 1 2014 PZZ470-020045- /O.CON.KEKA.SC.Y.0098.141201T1700Z-141202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 837 AM PST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...SE 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH TONIGHT. * WAVES...S BUILDING TO 6 TO 8 FT AT 7 TO 8 SECONDS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020045- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 837 AM PST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...SE 15 TO 25 KT. * WAVES...S BUILDING TO 7 TO 9 FT AT 7 TO 8 SECONDS THROUGH TONIGHT BUILDING TO AROUND 10 FT AT 10 SECONDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
247 WHUS76 KEKA 012205 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 PM PST MON DEC 1 2014 PZZ470-020615- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 PM PST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...SE 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH TONIGHT. * WAVES...S BUILDING TO 6 TO 8 FT AT 7 TO 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020615- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 PM PST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...SE 15 TO 25 KT INTO TUESDAY. * WAVES...S 7 TO 9 FT AT 7 TO 8 SECONDS THROUGH TONIGHT BUILDING TO AROUND 10 FT AT 10 SECONDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
317 WHUS76 KEKA 020429 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 829 PM PST MON DEC 1 2014 PZZ470-021100- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 829 PM PST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...SE 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH TONIGHT. * WAVES...S BUILDING TO 6 TO 8 FT AT 7 TO 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-021230- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 829 PM PST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY... * WINDS...SE 15 TO 25 KT INTO TUESDAY. * WAVES...S 7 TO 9 FT AT 7 TO 8 SECONDS THROUGH TONIGHT BUILDING TO AROUND 10 FT AT 10 SECONDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
119 WHUS76 KEKA 021036 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PST TUE DEC 2 2014 PZZ470-021145- /O.CAN.KEKA.SC.Y.0098.000000T0000Z-141202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-021845- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...SE 15 TO 20 KT INTO TUESDAY. * WAVES...S AROUND 10 FT AT 10 SECONDS ON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
383 WHUS76 KEKA 021038 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PST TUE DEC 2 2014 PZZ475-021845- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...E TO SE 15 TO 20 KT. * WAVES...S AROUND 10 FT AT 10 SECONDS ON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
011 WHUS76 KEKA 021700 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PST TUE DEC 2 2014 PZZ455-022300- /O.EXA.KEKA.SC.Y.0098.000000T0000Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 AM PST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...E TO SE 15 TO 25 KT. * WAVES...S 6 TO 8 FT AT 9 SECONDS AWAY FROM THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-022300- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141202T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 AM PST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...E TO SE 15 TO 25 KT. * WAVES...S 10 FT AT 9 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
805 WHUS76 KEKA 022254 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PST TUE DEC 2 2014 PZZ455-475-030700- /O.EXT.KEKA.SC.Y.0098.000000T0000Z-141203T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...E TO SE 15 TO 25 KT. * WAVES...S 10 TO 12 FT AT 10 SECONDS INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
026 WHUS76 KEKA 030448 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 PM PST TUE DEC 2 2014 PZZ455-475-031100- /O.CON.KEKA.SC.Y.0098.000000T0000Z-141203T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 PM PST TUE DEC 2 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...E TO SE 10 TO 20 KT. GUSTS TO 30 KT TONIGHT. * WAVES...S 8 TO 10 FT AT 9 SECONDS DIMINISHING SLOWLY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
665 WHUS76 KEKA 031058 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 AM PST WED DEC 3 2014 PZZ455-475-031700- /O.EXT.KEKA.SC.Y.0098.000000T0000Z-141203T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 AM PST WED DEC 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM THIS MORNING... * WINDS...SE 10 TO 20 KT. * WAVES...S 8 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
657 WHUS76 KEKA 031700 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PST WED DEC 3 2014 PZZ455-475-031800- /O.EXP.KEKA.SC.Y.0098.000000T0000Z-141203T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 AM PST WED DEC 3 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 11:49 PM PST, 2 hours 55 minutes earlier.
Area forecast discussion, Nov 29, 11:49 PM PST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
1149 PM PST SAT NOV 29 2014
.SYNOPSIS...WET AND UNSETTLED WEATHER WILL CONTINUE THROUGH THE
MIDDLE OF NEXT WEEK AS A LOW PRESSURE SYSTEM SLOWLY MOVES TOWARD
THE CALIFORNIA COAST.
&&
.UPDATE...AN UPPER LEVEL SHORTWAVE MOVING INTO CENTRAL CALIFORNIA
HAS DEVELOPED AN EXPANSIVE AREA OF RAIN OFF THE SAN FRANCISCO BAY
AREA COAST. THIS RAIN IS GRADUALLY MOVING INTO MENDOCINO COUNTY
WITH BOONVILLE AND HOPLAND NOW REPORTING LIGHT RAIN. THE HRRR
EXPANDS THE RAIN NORTH OVERNIGHT INTO SUNDAY MORNING. THUS
CHANCES FOR SHOWERS HAVE BEEN INCREASED TO NEAR 100 PERCENT FOR
MUCH OF MENDOCINO COUNTY TONIGHT AND SUNDAY MORNING AND RAINFALL
TOTALS HAVE BEEN INCREASED TO MATCH THE HPC 06Z FORECAST. ALL
GUIDANCE INDICATES THAT THE SHOWER ACTIVITY WILL DECREASE IN
INTENSITY AS IT MOVES NORTH INTO NORTHERN HUMBOLDT...TRINTIY AND
DEL NORTE COUNTIES.
&&
.PREV DISCUSSION......ISSUED AT 326 PM PST...
DISCUSSION...THE AFTERNOON RADAR SHOWS SHOWERS OVER PORTIONS OF
NORTHWEST CALIFORNIA, MAINLY MENDOCINO COUNTY. EXPECT THESE
SHOWERS TO CONTINUE INTO THE EVENING AND OVERNIGHT. SNOW IS NOT A
CONCERN BECAUSE SNOW LEVELS ARE ABOVE ALL OF THE MAJOR PASSES AND
THIS SHOULD CONTINUE FOR THE NEXT FEW DAYS. ON SUNDAY MODELS SHOW
ANOTHER WAVE OF PRECIPITATION DEVELOPING OVER CENTRAL CALIFORNIA
(AND OUR SOUTHERN CWA) AS A SHORT WAVE MOVES THROUGH AHEAD OF THE
NEXT "BIGGER" STORM SYSTEM. MODERATE SOUTH TO SOUTHWEST FLOW IS
EXPECTED AS THIS WAVE PASSES THROUGH SUNDAY AFTERNOON, WHICH
SHOULD AID IN PRECIPITATION DEVELOPMENT ALONG THE COASTAL
MOUNTAINS. MONDAY SHOULD BE DOMINATED BY MOIST ONSHORE FLOW WITH
SCATTERED SHOWERS ALONG THE COAST AND OVER NORTHWEST CALIFORNIA.
HOWEVER, THERE SHOULD BE A BIT OF A BREAK BEFORE THE STRONGER
UPPER LEVEL LOW MOVES ONSHORE TUESDAY. MODELS ARE IN GOOD
AGREEMENT SHOWING THE UPPER LEVEL LOW NEAR 35N/135W MONDAY
AFTERNOON, THEN MOVING OVER NORTHERN CALIFORNIA BY WEDNESDAY.
PRECIPITATION IS EXPECTED TO INCREASE ALONG NORTHWEST CALIFORNIA
TUESDAY MORNING. STRONG SOUTHERLY FLOW AHEAD OF THE SYSTEM WILL
ALSO DIRECT MOISTURE INTO OUR AREA, LEADING TO PERIODS OF HEAVY
RAIN, ESPECIALLY ALONG THE UPSLOPE AREAS. AS THE UPPER LOW MOVES
CLOSER TO NORTHERN CALIFORNIA TUESDAY NIGHT PRECIPITATION WILL
BECOME MORE SHOWERY IN NATURE, BUT CONTINUE INTO WEDNESDAY. LATE
WEDNESDAY SHOULD SEE REMNANT SHOWERS RESULTING FROM RESIDUAL
MOISTURE AND ONSHORE FLOW. TOWARDS THE END OF NEXT WEEK THE MODELS
START TO DIVERGE, BUT WE APPEAR TO REMAIN IN A SHOWERY-TYPE OF
PATTERN. GENERALLY WENT WITH THE CONSMODEL FOR MOST OF THE GRIDS
WITH MINOR ADJUSTMENTS MADE TO SOME OF THE POP TIME PERIODS.
AVIATION...CONDITIONS ARE EXPECTED TO BOUNCE BETWEEN MVFR AND
VFR TONIGHT AS A FRONTAL BOUNDARY IS SLIPPING SOUTH OF THE AREA.
THIS FRONT WILL LIFT NORTH AS A WARM FRONT ON SUNDAY AND WILL
SPREAD RAIN ACROSS NW CAL AS IT DOES SO. THIS WILL CAUSE MVFR AT
MOST AIRPORTS AS IT PASSES WITH PERIODS OF IFR DURING HEAVY RAIN.
BFG
MARINE...A COLD FRONT HAS DROPPED TO AROUND POINT ARENA THIS
AFTERNOON BRINGING NORTHERLY WINDS TO THE NW CAL COASTAL WATERS.
ASCAT PASSES THIS MORNING AND LAST NIGHT CONFIRMED WINDS JUST
AHEAD OF THE FRONT AND ACROSS A LARGE AREA BEHIND THE FRONT WERE
IN THE 15 TO 25 KT RANGE. AS SUCH HAVE KEPT THE SMALL CRAFT
ADVISORIES IN PLACE ACROSS THE OUTER WATERS. WITH THESE WINDS,
STEEP WAVES HAVE DEVELOPED AND HAVE SHOWED WELL IN BUOY
OBSERVATIONS THROUGH THE DAY. WINDS WILL EASE THIS EVENING
ALLOWING CONDITIONS TO FALL OFF ACROSS THE SOUTHERN WATERS, BUT
THE NORTHERN WATERS SEAS WILL REMAIN RIGHT AROUND 10 FT CAUSING
THE SMALL CRAFT ADVISORY TO HANG ON A FEW MORE HOURS. CONDITIONS
HERE WILL EASE OVER NIGHT ALLOWING THE SCA TO FALL OFF. THE
STALLED COLD FRONT WILL RETURN NORTH TOMORROW AS A WARM FRONT WITH
OFFSHORE FLOW DEVELOPING AROUND THIS BOUNDARY. INITIALLY WINDS
WILL BE OUT OF THE EAST THE VEER TO THE SE BEHIND THE WARM FRONT.
ACROSS THE OUTER WATERS WINDS ARE EXPECTED TO INCREASE TO 20 TO 30
KT, WHICH WILL GENERATE LARGE STEEP WAVES OFFSHORE. HOWEVER, WITH
THE OFFSHORE WINDS AND LIMITED FETCH DIRECTLY ALONG THE COAST,
STEEP WAVES WILL BE VERY LIMITED. THIS WILL BE INTERESTING TO
WATCH TO SEE HOW THE SEAS REACT SINCE THIS IS PROBABLY THE
STRONGEST OFFSHORE EVENT WE HAVE HAD WITH WINTER LIKE SYSTEMS. A
WEAK COLD FRONT WILL CLIP THE AREA DURING THE FIRST HALF OF THE
WEEK, BUT WILL ONLY SHIFT THE WINDS TO THE SW. SOUTHERLY FLOW WILL
PREVAIL THROUGH MUCH OF THE WORK WEEK, BUT CONFIDENCE IS LOW IN
THE FORECAST AS MODELS ARE NOT IN GOOD AGREEMENT. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY FOR PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 29, 5:27 AM PST, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 527 AM PST SAT NOV 29 2014 CAZ001>004-076-301330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 527 AM PST SAT NOV 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. RAIN IN SOUTHERN HUMBOLDT...TRINITY...AND FAR NORTHERN MENDOCINO COUNTIES TODAY WILL BE HEAVY AT TIMES. ROCKSLIDES MAY OCCUR ON SOME ROADWAYS IN STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STORM SYSTEM WILL BRING PERIODS OF RAIN THROUGH WEDNESDAY ACROSS NORTHWEST CALIFORNIA. RAIN WILL LIKELY BE HEAVIEST LATE TUESDAY INTO WEDNESDAY. THIS RAIN HAS THE POTENTIAL TO CAUSE LOCALIZED LOWLAND FLOODING AND ROCKSLIDES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 9:07 AM PST | Small Craft Advisory | EKA | 3 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.